[Home ] [Archive]    
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 207-220 Back to browse issues page
Central Limit Theorem in Multitype Branching Random Walk
A. Rahimzadeh Sani *
, rahimsan@saba.tmu.ac.ir
Abstract:   (2776 Views)

A discrete time multitype (p-type) branching random walk on the real line R is considered. The positions of the j-type individuals in the n-th generation form a point process. The asymptotic behavior of these point processes, when the generation size tends to infinity, is studied. The central limit theorem is proved.

Keywords: Central limit theorem, counting measure, intensity measure, multitype branching random walk
Full-Text [PDF 281 kb]   (586 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahimzadeh Sani A. Central Limit Theorem in Multitype Branching Random Walk . JSRI. 2009; 5 (2) :207-220
URL: http://jsri.srtc.ac.ir/article-1-119-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447